Optimal Angle Bounds for Quadrilateral Meshes

被引:5
|
作者
Bishop, Christopher J. [1 ]
机构
[1] SUNY Stony Brook, Dept Math, Stony Brook, NY 11794 USA
基金
美国国家科学基金会;
关键词
Quadrilateral meshes; Riemann mapping; Thick/thin decomposition; Linear time; CONVEX-HULL THEOREM;
D O I
10.1007/s00454-010-9268-x
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
We show that any simple planar n-gon can be meshed in linear time by O(n) quadrilaterals with all new angles bounded between 60 and 120 degrees.
引用
收藏
页码:308 / 329
页数:22
相关论文
共 50 条
  • [1] Optimal Angle Bounds for Quadrilateral Meshes
    Christopher J. Bishop
    [J]. Discrete & Computational Geometry, 2010, 44 : 308 - 329
  • [2] Quadrilateral meshes with provable angle bounds
    Atalay, F. Betul
    Ramaswami, Suneeta
    Xu, Dianna
    [J]. ENGINEERING WITH COMPUTERS, 2012, 28 (01) : 31 - 56
  • [3] Quadrilateral meshes with provable angle bounds
    F. Betul Atalay
    Suneeta Ramaswami
    Dianna Xu
    [J]. Engineering with Computers, 2012, 28 : 31 - 56
  • [4] Matching interior and exterior all-quadrilateral meshes with guaranteed angle bounds
    Liang, Xinghua
    Zhang, Yongjie
    [J]. ENGINEERING WITH COMPUTERS, 2012, 28 (04) : 375 - 389
  • [5] Matching interior and exterior all-quadrilateral meshes with guaranteed angle bounds
    Xinghua Liang
    Yongjie Zhang
    [J]. Engineering with Computers, 2012, 28 : 375 - 389
  • [6] On optimal bilinear quadrilateral meshes
    D'Azevedo, E
    [J]. ENGINEERING WITH COMPUTERS, 1999, 15 (03) : 219 - 227
  • [7] On Optimal Bilinear Quadrilateral Meshes
    E. D’Azevedo
    [J]. Engineering with Computers, 1999, 15 : 219 - 227
  • [8] Quadrilateral Meshes with Bounded Minimum Angle
    Hine, Scott
    Atalay, F. Betul
    Xu, Dianna
    Ramaswami, Suneeta
    [J]. PROCEEDINGS OF THE TWENTY-FIFTH ANNUAL SYMPOSIUM ON COMPUTATIONAL GEOMETRY (SCG'09), 2009, : 90 - 91
  • [9] Quadrilateral Meshes with Bounded Minimum Angle
    Atalay, F. Betul
    Ramaswami, Suneeta
    Xu, Dianna
    [J]. PROCEEDINGS OF THE 17TH INTERNATIONAL MESHING ROUNDTABLE, 2008, : 73 - +
  • [10] Optimal base complexes for quadrilateral meshes
    Razafindrazaka, Faniry H.
    Polthier, Konrad
    [J]. COMPUTER AIDED GEOMETRIC DESIGN, 2017, 52-53 : 63 - 74